# SDR CA130109011

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,094 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Fitting
- Part number: 901230602
- Condition: Cracked
- Location: Rt Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION OF FLOAT ASSY FOUND SMALL CRACK ON THE LT SIDE OF THE FORWARD SPREADER BAR.  UPON REMOVAL OF THE FORWARD SPREADER BAR FOUND THAT THE RT FORWARD SPREADER BAR ATTACH FITTING WAS CRACKED.  THE FLOATS WERE REMOVED FROM SERVICE AND THE OTHER ACFT THAT HAD THE ALUMINIUM ATTACH FITTING WAS INSPECTED WITH NO DEFECTS FOUND.  THERE WAS NO VISIBLE INDICATION, FRETTING SMOKING OR LOOSENESS OF ATTACH BOLT ON THE OUTSIDE OF THE SPREADER BAR.
